# SDR UPS06847549

- Difficulty date: July 1, 2006
- Submitted: August 4, 2006
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,074 hours, 24,643 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37735121
- Condition: Corroded
- Location: Fs1570-1690 L11r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 RIGHT AFT SERVICE DOOR, AT UPPER TORQUE BOX ABOVE JAMB INSIDE TORQUE BOX HAS AREA OF MODERATE CORROSION.  REMOVED, FABRICATED AND INSTALLED L11R PER DWG 3773512, SRM 51-1-21 AND 51-1-20D.
